Doctor insights on:
Tsh And Tachycardia
High BP with normal bw, thyroid, echo, ekg, and kidneys. Taking norvasc (amlodipine). Readings range from normal to 150/95 up to 180/120 daily. Why so many spikes?
Ambulatory BP: BP normally varies throughout the day, but if you are having variations of more then 20 then you need better BP control. An ambulatory 24hour BP monitor may be helpful. Your doctor may also want to do a duplex ultrasound or mra to check the arteries of your kidneys. ...Read more
Tachycardia everyday, but not constant worse in morning. Normal rbc, thyroid, ekg, and ultrasound of heart. Anxiety? Inappropriate sinus tachycardia?
How do you FEEL?: If this is really fast so that it takes your breath away and shows as perhaps paroxysmal atrial tachycardia on Holter monitor, your cardiologist can recommend ways to manage that are probably easy. If your heart's just a little fast but seems to be doing a good job pumping blood and the beat's regular, what's the worry? It's just a number. Think about upping your aerobic fitness activities. Cheers ...Read more
Thyroid removed in Oct. Now high bp, pulse rapid, fatigue. TSH low, T3, (liothyronine) T4 normal. Cardiac tests normal. Endo says stop thyroid meds. Will this help?
RollerCoasterWillEnd: I'd take his suggestion.It's a period of adjustment & you'll need to fiddle with your meds until you find a happy balance.I suspect you won't be off the medication for very long unless they left something in there.But if you start to feel sluggish it's time to contact Mr or Ms Endo.I'm sure you've already arranged follow-up, right?? Oh, and those numbers are important, but more so how you feel. ...Read moreSee 1 more doctor answer
Can hypothyroid symptoms be fast heart rate and insomnia? Will adding cytomel to Synthroid (thyroxine) help?
Maybe hyperthyroid: Hyperthyroidism (too much circulating thyroid hormone) will often produce rapid heart rate and insomnia - along with other symptoms like diarrhea, weight loss, and jitteriness. Low thyroid may cause weight gain, sluggishness, coarse/dry skin, and constipation. Ask your care provider about your symptoms. Please do not "freelance" with Cytomel or synthroid, (thyroxine) as this may harm you! lgromko md. ...Read moreSee 2 more doctor answers
Ecg results asymptomatic tachycardia, thyroid test is normal. I still feel nervous, anxious and fast heart rate. Pls advise?
Not asymptomatic: By definition, your tachycardia is not "asymptomatic" since you're experiencing symptoms. Are you using any medications or recreational drugs? If using caffeine at all, please stop ; see whether this helps. Anxiety can cause tachycardia -- but have you had a cardiology consult? I would, in your case. You may also need a psychiatrist consult for the ongoing anxiety. ...Read more
Been hypothyroid for 10 years on syn. 75mcg. Having fast heart rate and insomnia. Endo lowered syn. To 50mcg and wants to add cytomel (liothyronine). Will this help?
Symptoms: Hyperthyroid comes to mind but the symptoms listed could be many things. ...Read more
Normal lab results, hyper thyroid symptoms. (tachycardia/insomnia) is Synthroid (thyroxine) or armour preferred? Possible adrenal issue?
Not for hyper: Adding thyroid hormone replacement to a hyperthyroid gland will exacerbate the problem. If there is underlying adrenal insufficiency, adrenal crisis is more likely to occur in someone with hyperthyroidism. Highly recommend endocrine evaluation if you have these issues. ...Read moreSee 1 more doctor answer
What can cause symptoms of overactive sympathetic nervous system and elevated epinephrine? Thyroid fine, heart tests fine except for tachycardia.
YES: Yes.Get a more detailed answer ›
I get LOW blood pressure, orthostatic intolerance,dizzy spells,&severe fatigue. NEVER heart palpitations .Why would my MD order catecholamine testing?
Blood test: You asked the wrong question. Why didn't the doctor explain to you why this (and other) labs were ordered by him/her? There is no excuse and don't be shy or scared. ...Read more
On 50 mcg of Synthroid (thyroxine) for mild hypothyroidism. I also have high blood press and tachycardia. In on topeol for. Could Synthroid (thyroxine) cause cardiac effects?
Unlikely: Synthroid (thyroxine) can cause high blood pressure and tachycardia if the dose is too high. The only way to prove this is to check your thyroid level. If the level is normal, i would look for another etiology for the symptoms above. Synthroid (thyroxine) 50 mcg is a very low dose and is unlikely to be the cause for your symptoms. See your doc to get your labs check. Good luck. ...Read moreSee 1 more doctor answer
Can I have hyperthyroid symptoms with normal ft4,tsh and ft3? Have weight loss, increased HR, Nervousness, inner tremors.
Since: Labs are normal I don't believe your symptoms are due to the thyroid. See your doctor to find out cause. Further testing may help ...Read more
What does asymptomatic sinus tachycardia mean? My thyroid test is normal.I feel nervous, fast heartbeat, palpitations.Dizzy.
Meds: Trial of beta blockers would be advisable see your cardiologist to discuss. ...Read more
Is a normal ekg, 48 hour holter, and echocardiogram enough to say my heart is functioning normally? Even with tachycardia/ dizzy/ palpitations?
Maybe: If you had your typical symptoms during your 48 hour recording, and nothing significant showed up, it unlikely there is anything serious going on. If you did not have problems during the recording, a longer monitor (event monitor) may be needed to catch it. ...Read moreSee 1 more doctor answer
Will dalatas interreact with blood pressure, thyroid, celexa (citalopram) and welbutrin? I have high blood pressure, thyroid disease, depression and anxiety
Is : Is this a prescription medication? Find the exact spelling of this drug or supplement and reask your question, please. I cannot find "dalatas" as a prescription med or supplement? ...Read more
HR slightly fast : A hr of 104 at rest (sinus tach) is slightly higher than the normal range of hr's between 60-100 at rest. That said, there could be plenty of reasons that this coud happen (like anxiety, dehydration, caffeine, pain, etc). Also anemia, hyperthyroidism , breathing or pulmonary problems could result in physiologically appropriate faster hr's. Inappropriate sinus tach considered if no cause seen. ...Read moreSee 2 more doctor answers